Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

October 7, 2021Bleckley County, Pulaski County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 7, 2021, 11:27 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2021, 11:27 PM EDT (03:27 UTC)
Expired
Oct 8, 2021, 12:00 AM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Bleckley County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

786 
WWUS82 KFFC 080327
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Oct 7 2021
 
GAZ096-107-109-080400-
Bleckley GA-Dodge GA-Pulaski GA-
1127 PM EDT Thu Oct 7 2021

...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski and southwestern Bleckley Counties through MIDNIGHT
EDT...

At 1126 PM EDT, a strong thunderstorm was over Hawkinsville, moving
east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Cochran, Hawkinsville, Browndale, Ocmulgee Public Fishing Area,
Paulk, Mobley Crossing, Hartford, Pulaski State Prison, Porter and
Baileys Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3221 8357 3230 8361 3236 8356 3245 8333
      3219 8327
TIME...MOT...LOC 0326Z 257DEG 11KT 3227 8352 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 7, 10:35 PM EDT, 52 minutes earlier.

Area forecast discussion, Oct 7, 10:35 PM EDT, 52 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
1035 PM EDT Thu Oct 7 2021

.Update...
Have added another row of counties on the eastern side of the
Flash Flood Watch since guidance indicated most showers/storms
would be over portions of east and central overnight. Showers
have generally diminished in coverage so not looking for
widespread areas of rain...but in this air mass it is hard to
pick a favored location for redevelopment. Have made no big
changes to the forecast otherwise.

41

.SHORT TERM /Tonight through Friday Night/...

The closed off low that has been positioned over the Lower
Mississippi River Valley the past few days continues to move
northward into the Midwestern CONUS. At this time, southwesterly
upper flow persists over Georgia, keeping a warm and moist airmass
in place over the forecast area through this afternoon. As the
closed low continues to move away from the area and turn eastward,
dry upper level air will spread over the area. As upper level dry
air builds into the area, precipitable water values will steadily
decrease, falling from 1.5 - 1.75 inches this afternoon to 1.0 -
1.25 inches by Friday night. Nonetheless, easterly to southeasterly
low level flow will continue to bring in ample low-level moisture,
and as multiple disturbances traverse the upper level flow on the
southeastern side of the cutoff low, they will still allow for the
development of scattered to numerous showers and thunderstorms.

Cloud ceilings have been slow to improve across much of north and
central Georgia this morning, and diurnal destabilization is
expected to be fairly limited across the majority of the forecast
area, and the coverage of thunderstorms is therefore expected to
remain isolated. The best warming has been observed in the far
southern tier, which is contributing to SBCAPE values of 2000-2500
J/kg. The far southern portions of the forecast area will be the
most likely location for thunderstorm development. Widespread
severe weather is not anticipated, although a strong storm or two
could produce gusty winds. Wet antecedent conditions persist
across the entire area, especially in central Georgia, where the
highest rainfall totals have been observed thus far this week.
Heavy rainfall from training storms could therefore pose a high
risk for flash flooding, and the Flash Flood Watch remains in
place through this evening.

On Friday, the closed low will re-open as it continues to move
northeast and is finally and mercifully absorbed by a broad upper
trough covering much of the eastern CONUS. The axis of the trough
will set up to the immediate west of Georgia, and disturbances
rotating around the base of the trough will allow for more scattered
showers and isolated thunderstorms once again. As the trough axis
moves eastward throughout the day, rain chances will begin to
diminish from west to east across the forecast area. The highest
rain chances and amounts will be located across central and eastern
Georgia throughout the day on Friday, where an additional 1-2 inches
of rain, along with some locally higher amounts, will be possible
through the remainder of the short term period. Rain chances are
then expected to come to an end during the overnight hours Friday
night into Saturday morning as northwesterly flow sets up behind the
trough axis, leading to a drier weather pattern as we go into the
weekend.

King

.LONG TERM /Saturday through Thursday/...

Long term forecast looks to be primarily dry. Synoptic pattern shows
a cutoff low forming just east of the area, shifting the local CWA
into a more northwesterly upper level flow as moisture continues to
be pushed to our east. Ridging is expected to build in from the Gulf
of Mexico through the weekend with dry conditions expected. By early
next week another low forms and pushes into the northern Plains by
Wednesday. This low lifts rather quickly, but not before introducing
a little moisture across the local forecast area on Tuesday. Towards
the end of the period, the ridge begins to flatten, but overall not
really expecting much in the way of precipitation through the next 7
days.

High temperatures through the extended period are forecast to be in
the 70s in the mountains, with upper 70s to the 80s elsewhere,
around 3 to 8 degrees above average. Low temperatures will be in the
50s in the mountains, with 60s elsewhere, around 8 to 15 degrees
above average.

Reaves

AVIATION...
00Z Update...
IFR/LIFR ceilings and patchy fog are anticipated once again
starting at any time and continuing through the early morning
hours. Scattered showers and isolated thunderstorms are expected
to continue to develop during the night...but may not always
affect the taf sites. Winds are expected to become light and
variable overnight...gradually shifting to N to NW 5 to 8kts
by Friday afternoon.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  78  62  80 /  70  50  30  10
Atlanta         67  78  62  80 /  60  30  10   5
Blairsville     61  73  55  77 /  70  40  20  10
Cartersville    65  79  60  81 /  50  20  10   5
Columbus        67  82  63  83 /  60  20  10   5
Gainesville     66  75  61  79 /  70  40  20  10
Macon           67  82  62  83 /  70  60  20  10
Rome            66  81  60  83 /  40  20  10   5
Peachtree City  65  80  60  81 /  60  30  10   5
Vidalia         70  82  66  83 /  60  70  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT Friday for the following zones:
Baldwin...Banks...Barrow...Bartow...Bibb...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Crisp...Dade...Dawson...
DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin...Macon...
Madison...Marion...Meriwether...Monroe...Morgan...Murray...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Peach...Pickens...Pike...Polk...Putnam...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Towns...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...White...
Whitfield...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....Reaves
AVIATION...41
Hazardous weather outlook, Oct 7, 11:14 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1114 PM EDT Thu Oct 7 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1114 PM EDT Thu Oct 7 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Locally heavy rainfall and isolated thunderstorms will continue
through tonight, which could lead to localized flash flooding. A
Flash Flood Watch remains in effect for portions of north and central
Georgia through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are possible across much of north and central
Georgia Friday, and across the far eastern portions of the area
on Saturday. The primary threat with any thunderstorms will be
occasional lightning and locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of flooding through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Oct 7, 9:11 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 PM EDT Thu Oct 7 2021

GAZ070-071-080215-
Lamar GA-Monroe GA-
911 PM EDT Thu Oct 7 2021

...Heavy rain will impact portions of northwestern Monroe and
northeastern Lamar Counties through 1015 PM EDT...

At 910 PM EDT, heavy rain was occurring over Goggins and
Barnesville, moving northeast at 5 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Barnesville, Aldora, High Falls State Park, Liberty Hill, Goggins,
Johnstonville and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3320 8410 3320 8406 3319 8400 3311 8397
      3301 8414 3307 8421
TIME...MOT...LOC 0110Z 244DEG 5KT 3308 8411

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Oct 7, 9:17 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Thu Oct 7 2021

GAZ105-106-080145-
Crisp GA-Dooly GA-
917 PM EDT Thu Oct 7 2021

...A strong thunderstorm will impact portions of Dooly and
northwestern Crisp Counties through 945 PM EDT...

At 917 PM EDT, a strong thunderstorm was over Lilly, or near Vienna,
moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Richwood and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3200 8392 3217 8400 3229 8376 3221 8361
      3204 8365
TIME...MOT...LOC 0117Z 249DEG 8KT 3212 8388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 7, 9:52 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Thu Oct 7 2021

GAZ058-059-071-080230-
Butts GA-Monroe GA-Jasper GA-
952 PM EDT Thu Oct 7 2021

...Heavy rain will impact portions of north central Monroe,
southeastern Butts and southwestern Jasper Counties through 1030 PM
EDT...

At 951 PM EDT, heavy rain was occurring over Blount, or 7 miles
south of Jackson, moving northeast at 20 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Flovilla, McElheneys Crossroads, Berner, Indian Springs State Park
and Blount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3311 8397 3320 8400 3333 8384 3329 8371
      3318 8373
TIME...MOT...LOC 0151Z 241DEG 17KT 3319 8393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Oct 7, 10:00 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT Thu Oct 7 2021

GAZ095-105-107-080230-
Dooly GA-Houston GA-Pulaski GA-
1000 PM EDT Thu Oct 7 2021

...A strong thunderstorm will impact portions of west central
Pulaski, northeastern Dooly and south central Houston Counties
through 1030 PM EDT...

At 1000 PM EDT, a strong thunderstorm was over Pinehurst, or 9 miles
northeast of Vienna, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Unadilla, Pinehurst, Browndale and Mock Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3212 8376 3222 8383 3235 8364 3230 8353
      3218 8352
TIME...MOT...LOC 0200Z 244DEG 16KT 3221 8372

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 7, 10:33 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1033 PM EDT Thu Oct 7 2021

GAZ095-105-107-080300-
Dooly GA-Houston GA-Pulaski GA-
1033 PM EDT Thu Oct 7 2021

...A strong thunderstorm will impact portions of northwestern
Pulaski, northeastern Dooly and south central Houston Counties
through 1100 PM EDT...

At 1032 PM EDT, a strong thunderstorm was near Mock Springs, or 11
miles northeast of Vienna, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hawkinsville, Unadilla, Browndale, Mock Springs and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3217 8369 3224 8377 3238 8363 3234 8350
      3223 8350
TIME...MOT...LOC 0232Z 245DEG 8KT 3221 8367

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 7, 11:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Oct 7 2021

GAZ096-107-109-080400-
Bleckley GA-Dodge GA-Pulaski GA-
1127 PM EDT Thu Oct 7 2021

...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski and southwestern Bleckley Counties through MIDNIGHT
EDT...

At 1126 PM EDT, a strong thunderstorm was over Hawkinsville, moving
east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Hawkinsville, Browndale, Ocmulgee Public Fishing Area,
Paulk, Mobley Crossing, Hartford, Pulaski State Prison, Porter and
Baileys Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3221 8357 3230 8361 3236 8356 3245 8333
      3219 8327
TIME...MOT...LOC 0326Z 257DEG 11KT 3227 8352

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:38 PM EDTSpecial Weather StatementFFCDooly37 min
Oct 7, 9:11 PM EDTSpecial Weather StatementFFCLamar64 min
Oct 7, 9:17 PM EDTSpecial Weather StatementFFCDooly28 min
Oct 7, 9:42 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Oct 7, 9:52 PM EDTSpecial Weather StatementFFCButts38 min
Oct 7, 10:00 PM EDTSpecial Weather StatementFFCDooly30 min
Oct 7, 10:33 PM EDTSpecial Weather StatementFFCPulaski27 min
Oct 7, 10:47 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs43 min
Oct 7, 11:58 PM EDTSpecial Weather StatementFFCBleckley32 min
Oct 8, 12:04 AM EDTSpecial Weather StatementFFCTwiggs26 min
Oct 8, 12:32 AM EDTSpecial Weather StatementFFCBleckley28 min
Oct 8, 12:39 AM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach16 hr
Oct 8, 12:50 AM EDTSpecial Weather StatementFFCTwiggs25 min
Oct 8, 1:05 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens40 min
Oct 8, 1:43 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens32 min
Oct 8, 1:59 AM EDTSpecial Weather StatementFFCHouston31 min
Oct 8, 2:15 AM EDTSevere Thunderstorm WarningFFCLaurens30 min
Oct 8, 2:31 AM EDTSpecial Weather StatementFFCBleckley29 min
Oct 8, 2:45 AM EDTSevere Thunderstorm WarningFFCLaurens, Wheeler34 min
Oct 8, 2:47 AM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens6 hr
Oct 8, 3:17 AM EDTSpecial Weather StatementFFCBleckley28 min
Oct 8, 3:21 AM EDTSpecial Weather StatementFFCTreutlen24 min
Oct 8, 3:41 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski7 hr
Oct 8, 3:48 AM EDTSpecial Weather StatementFFCPulaski27 min
Oct 8, 3:51 AM EDTSpecial Weather StatementFFCTreutlen24 min
Oct 8, 4:13 AM EDTSpecial Weather StatementFFCDodge32 min
Oct 8, 4:20 AM EDTSpecial Weather StatementFFCTreutlen25 min
Oct 8, 4:51 AM EDTSpecial Weather StatementFFCTreutlen24 min
Oct 8, 5:03 AM EDTFlash Flood WarningFFCDodge, Laurens, Pulaski, Wilcox8 hr
Oct 8, 5:40 AM EDTSpecial Weather StatementFFCMontgomery35 min
Oct 8, 5:43 AM EDTSpecial Weather StatementFFCWilkes32 min
Oct 8, 6:19 AM EDTSpecial Weather StatementFFCMontgomery26 min
Oct 8, 6:22 AM EDTSpecial Weather StatementFFCTaliaferro23 min
Oct 8, 6:53 AM EDTRiver Flood WarningFFCDooly6 hr
Oct 8, 7:08 AM EDTSpecial Weather StatementFFCToombs37 min
Oct 8, 7:20 AM EDTFlash Flood WarningFFCDodge, Telfair, Wilcox5 hr
Oct 8, 7:45 AM EDTSpecial Weather StatementFFCToombs30 min
Oct 8, 8:53 AM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens, Treutlen3 hr
Oct 8, 9:02 AM EDTFlash Flood WarningFFCDooly, Sumter88 min
Oct 8, 9:56 AM EDTFlash Flood WarningFFCButts, Monroe101 min
Oct 8, 12:33 PM EDTRiver Flood WarningFFCJones10 hr
Oct 8, 2:12 PM EDTRiver Flood WarningFFCPulaski32 hr
Oct 8, 3:37 PM EDTRiver Flood WarningFFCDooly14 hr
Oct 8, 5:42 PM EDTFlash Flood WarningFFCLaurens2 hr
Oct 8, 6:26 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.